# SDR IPXA2025081621930

- Difficulty date: August 12, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N347UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37871
- Aircraft time: 31,841 hours, 11,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 451T260365
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED  WEB, AFT LOWER CARGO COMPT ENTRYWAY AT STA 1329 LBL 2.2.  .I.A.W AMM 20-11-00-910-802 REV.145 REMOVED BALL PANEL SUPPORT FITTING.FABRICATE P/N: 451T2603-65 PER BOEING DWG NO: 451T2603 SH. 11 REV."-"; PL REV."AP"; PSDL REV."-" AND ORIGINAL PART AS A SAMPLE I.A.W. GMM-MTX CH 9.08 REV. 12.3 REQUIREMENT AND EGAT WORK SHEET NO. 50648..I.A.W AMM 20-11-00-910-802 REV.145 INSTALLED BALL PANEL SUPPORT FITTING
